# SDR MDAS091021

- Difficulty date: November 7, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Make and model: Boeing 737-800
- Aircraft serial: 30664
- Aircraft time: 4,778 hours, 2,645 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 4,778 hours, 2,645 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Lt Engine
- Part time: 4,778 hours, 2,645 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON NOV 7TH, AE 857 FLIGHT EXPERIENCED THAT TWO FAN BLADE PLATFORMS FAILED CAUSING THE LT ENGINE TO HAVE HIGH  VIBRATION.  CREW FOUND LT ENGINE VIBRATION INDICATION POINTED TO 5 AFTER TAKEOFF. CREW FOLLOWED QRH, CONFIRMED ENGINE VIBRATION TRUE. A/C AIR TURNED BACK, AND LANDED SAFELY.   GROUND INSPECTION FOUND THAT THE NR 19 AND NR 20 FAN BLADE PLATFORMS WERE RUPTURED. AND THE DEBRIS CAUSED TO SOME OUTLET GUIDE VANES DENT OR CRACK.
